MathSciNet Relay Station
MathSciNet bibliographic data
MR1736921 (2000i:47027) 47A57 (30D35)
Dijksma, A.; Langer, H.; Luger, A.; Shondin, Yu. A factorization result for generalized Nevanlinna functions of the class $\scr N\sb \kappa$. Integral Equations Operator Theory 36 (2000), no. 1, 121–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement